On real algebraic vector bundles.
Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 335-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
strongly algebraic vector bundle, real algebraic variety, real algebraic vector bundle, rational group laws
@article{MZ_1995__219_2_174777,
author = {J. Huisman},
title = {On real algebraic vector bundles.},
journal = {Mathematische Zeitschrift},
pages = {335--342},
year = {1995},
volume = {219},
number = {2},
zbl = {0827.14038},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174777/}
}
J. Huisman. On real algebraic vector bundles.. Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 335-342. http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174777/